# SDR UPS08M52431

- Difficulty date: April 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FIXED WING L/E AFT SKIN DOUBLER APPROX STA XORS 550 FOUND CRACKED (2522).  AFFECTED SKIN DOUBLER ATTACH PARTS & FASTENERS REMOVED.  CRACKED BEADED DOUBLER TRIM OFF.  HFEC INSP C/O ON TRIM OFF AREA & FOUND NO CRACK.  THREE EACH A REPAIR ANGLES, FILLER & DOUBLER FAB (REF TO EARN: N295UP-0030).  THREE EA ANGLES HEAT TREATED.  REPAIR PARTS HOLES PICKED-UP, PROTECTED & PAINTED.  THREE EA REPAIR ANGLES, FILLER, DOUBLER & ATTACH PARTS INSTALLED.
